Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 311, NWS Atlanta, GA

July 31, 20154 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 31, 2015, 3:52 PM EDT for 4 counties in Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2015, 3:52 PM EDT (19:52 UTC)
Expired
Jul 31, 2015, 4:30 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bleckley County, GA, Laurens County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 15 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WUUS52 KFFC 311952
SVRFFC
GAC023-175-289-319-312030-
/O.NEW.KFFC.SV.W.0311.150731T1952Z-150731T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT FRI JUL 31 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BLECKLEY COUNTY IN CENTRAL GEORGIA...
  SOUTHEASTERN TWIGGS COUNTY IN CENTRAL GEORGIA...
  SOUTHERN WILKINSON COUNTY IN CENTRAL GEORGIA...
  NORTHWESTERN LAURENS COUNTY IN CENTRAL GEORGIA...

* UNTIL 430 PM EDT

* AT 352 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
  OF ALLENTOWN...OR 8 MILES SOUTH OF IRWINTON...MOVING SOUTHWEST AT
  20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JEFFERSONVILLE...DANVILLE...MONTROSE...ALLENTOWN...NICKLESVILLE AND
  CHAPPELLS MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3279 8314 3265 8302 3246 8326 3270 8341
TIME...MOT...LOC 1952Z 053DEG 16KT 3268 8316 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:45 PM EDT, 7 minutes earlier.

Area forecast discussion, Jul 31, 3:45 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT FRI JUL 31 2015

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
LARGELY A PERSISTENCE FORECAST ON TAP AS LITTLE CHANGE TO CURRENT
REGIME IS EXPECTED. SFC HIGH REMAINS NW OF THE AREA DESPITE SOME
WEAK INVERTED RIDGING EAST OF THE APPALACHIANS IMPINGING MORE EAST
FLOW INTO THE NE CWA. GREATEST INSTABILITY GRADIENT REMAINS ACROSS
CENTRAL GA ALONG WITH A STALLED FRONTAL BOUNDARY DRAPED FROM NEAR
COLUMBUS TO MACON. THIS FEATURE ALONG WITH THE MORE ENHANCED
MOISTURE GRADIENT SHOULD HAVE LITTLE CHANGE IN LOCATION /PERHAPS A
BIT FARTHER SOUTH/ FOR SATURDAY. HAVE INCLUDED CHANCE POPS AGAIN FOR
SHOWERS/THUNDERSTORMS IN THE AFTERNOON TO EVENING. BUFR SOUNDINGS IN
THE SOUTHEAST /MORESO THE NAM/ WITH DECENT LOW LEVEL LAPSE RATES
AGAIN FOR SATURDAY AND AS RECENT RADAR TRENDS HAVE INDICATED THUS
FAR...COULD SEE SOME STRONG STORMS WITH GUSTY WINDS AND FREQUENT
LIGHTNING AND AN ISOLATED SEVERE CANNOT BE RULED OUT. COULD BE
DEALING WITH SOME PATCHY MORNING FOG IN AREAS THAT RECEIVE PRECIP
THIS EVENING SO WILL NEED TO MONITOR FOR FUTURE UPDATES.

TEMPS SHOULD STAY NEAR CLIMO NORMS THRU THE PERIOD. HAVE GONE
SLIGHTLY HIGHER ON DEWPOINTS AS WHAT HAS TRENDED RECENTLY BEHIND
THE FRONT.

BAKER

.LONG TERM /SUNDAY THROUGH FRIDAY/...
OVERALL LONG TERM TRENDS LOOK TO BE ON TRACK SO HAVE AVOIDED
MAKING ANY WHOLESCALE CHANGES TO THE FORECAST. HAVE MADE MINOR
ADJUSTMENTS TO TEMPS AND DEW POINTS FOR BETTER NEIGHBOR
CONSISTENCY AND TO USE THE LATEST MODEL GUIDANCE DATA. THE
PREVIOUS FORECAST DISCUSSION FOLLOWS...

31

/ISSUED 341 AM EDT FRI JUL 31 2015/
MODELS ARE SHOWING GOOD AGREEMENT ON A WEAK COLD FRONT STALLED
ACROSS PARTS OF CENTRAL GEORGIA SATURDAY NIGHT... SAGGING FURTHER
SOUTH AND INTO SOUTH GEORGIA ON SUNDAY...THEN INTO NORTH FLORIDA
ON MONDAY. THIS SHOULD LESSON THUNDERSTORM CHANCES ACROSS THE AREA
THROUGH THE FIRST PART OF NEXT WEEK AS A DRIER AIR MASS SETTLES
OVER THE REGION. THE COMBINATION OF A MOIST SOUTHERLY SURFACE TO
MID LEVEL FLOW AND SUBTLE UPPER DISTURBANCES FROM THE WEST WILL
BRING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK TO THE FORECAST
AREA FOR WEDNESDAY AND THURSDAY. MODEST INSTABILITY AND WEAK DEEP
LAYER WIND SHEAR CONTINUES TO SUGGEST ANY AFTERNOON/EVENING STORMS
SHOULD REMAIN BELOW SEVERE LIMITS.

BEHIND THE FRONT... A DRIER AIR MASS WILL HELP HOLD HEAT INDICES
BELOW THE 100 DEGREE MARK FOR MOST AREAS FOR SUNDAY THROUGH
TUESDAY. THEN AS GULF MOISTURE BEGINS TO CREEP NORTHWARD... NEAR
CRITICALLY HIGH HEAT INDICES ARE LIKELY TO RETURN TO MUCH OF THE
AREA BY MID WEEK.

39

&&

.AVIATION...
18Z UPDATE...
MOSTLY VFR CONDITIONS THROUGH PERIOD ACROSS AREA WITH
AFTERNOON/EVENING SHRA/TSRA POTENTIAL GREATEST FOR SOUTHERN SITES
ALONG WITH POSSIBLE REDUCED VSBYS. DEPENDING ON WHERE PRECIP
OCCURS TODAY...MAY NEED TO INCLUDE MVFR VSBYS FOR EARLY MORNING
TOMORROW. CIGS IN 4-6 KFT RANGE WITH CU FIELD THEN MOSTLY CLEAR
OVERNIGHT AND SIMILAR TREND AGAIN FOR SATURDAY AFTERNOON. PRECIP
CHANCES AGAIN STAYING IN SOUTHERN TIER FOR SATURDAY. WINDS HAVE
BEEN TRICKY THIS AFTERNOON INTO EVENING AS KATL AND NEARBY SITES
MAY HAVE SOME WAVERING BETWEEN EAST AND NNW BUT SHOULD MAINLY
STAY EAST OF NORTH AND CLOSE TO NORTH OVERNIGHT BEFORE NE AGAIN
FOR SATURDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO LOW ON AFTERNOON/EVENING WINDS TODAY.
MEDIUM ON PRECIP CHANCE THIS AFTERNOON NEAR KATL.
HIGH ON ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  94  69  94 /  10  10  10  10
ATLANTA         72  93  72  93 /  10  10  10  10
BLAIRSVILLE     59  88  60  88 /  10   5  10  10
CARTERSVILLE    64  93  64  94 /   5   5  10  10
COLUMBUS        75  94  73  95 /  30  40  20  20
GAINESVILLE     69  92  69  92 /  10   5  10  10
MACON           73  92  71  95 /  30  40  20  20
ROME            62  94  63  93 /   0   5   5  10
PEACHTREE CITY  68  92  67  93 /  20  10  10  10
VIDALIA         74  91  73  93 /  40  50  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BAKER
LONG TERM....31
AVIATION...BAKER
Hazardous weather outlook, Jul 31, 3:52 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT FRI JUL 31 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-012000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
352 PM EDT FRI JUL 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA
THIS AFTERNOON AND TONIGHT...

WEATHER HAZARDS EXPECTED...
THE MAIN STORM THREATS ARE BRIEF WIND GUSTS... FREQUENT LIGHTNING
AND LOCALLY HEAVY DOWNPOURS.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT ACROSS CENTRAL GEORGIA THIS
AFTERNOON AND EVENING. THE GREATEST THUNDERSTORM THREAT WILL BE
MAINLY ALONG AND SOUTH OF A LA GRANGE TO WASHINGTON LINE THROUGH
10 PM. ALTHOUGH A FEW STORMS COULD BECOME STRONG... SEVERE STORMS
ARE NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A STALLED FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA WILL HELP
PROVIDE A FOCUS FOR ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS THERE OVER THE WEEKEND. SEVERE STORMS ARE NOT
EXPECTED. THE WEAKENING FRONT IS EXPECTED TO PUSH SOUTH OF THE
AREA BY MONDAY... WITH HIGH PRESSURE AND A DRIER NORTHERLY FLOW
LESSONING RAIN CHANCES FOR ALL AREAS ON MONDAY... AND POSSIBLY ON
TUESDAY. A MOIST SOUTHERLY FLOW WILL BRING A CHANCE OF AFTERNOON
THUNDERSTORMS BACK TO THE AREA BY MID WEEK.

BEHIND THE FRONT... THE DRIER AIR MASS WILL HELP HOLD HEAT INDICES
BELOW THE 100 DEGREE MARK ACROSS NORTH GEORGIA TODAY... AND ACROSS
NORTH AND CENTRAL GEORGIA OVER THE WEEKEND AND POSSIBLY THROUGH
THE FIRST PART OF NEXT WEEK. NEAR CRITICALLY HIGH HEAT INDICES
ARE EXPECTED TO RETURN TO MUCH OF THE AREA BY MID NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 31, 2:13 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT FRI JUL 31 2015

GAZ098-112-113-311845-
MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-
213 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY...
NORTHWESTERN TOOMBS AND EASTERN TREUTLEN COUNTIES UNTIL 245 PM EDT...

AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF OAK PARK...OR 8 MILES EAST OF
SOPERTON. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SOPERTON...VIDALIA...NORMANTOWN...GILLIS SPRINGS AND ZAIDEE.

LAT...LON 3223 8244 3239 8259 3250 8251 3249 8247
      3248 8247 3245 8240 3244 8238 3239 8240
      3236 8241 3234 8239 3234 8238 3232 8236
      3229 8235
TIME...MOT...LOC 1813Z 278DEG 3KT 3237 8244
Special weather statement, Jul 31, 2:25 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT FRI JUL 31 2015

GAZ079-080-091-311900-
TALBOT GA-MARION GA-TAYLOR GA-
225 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALBOT...NORTHERN MARION
AND SOUTHWESTERN TAYLOR COUNTIES UNTIL 300 PM EDT...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JUNCTION CITY...OR 9 MILES SOUTHEAST OF
TALBOTTON...MOVING SOUTH AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JUNCTION CITY...GENEVA...CHARING...TAZEWELL...OAKLAND...MARION
ESTATES...MAUK AND HOWARD.

LAT...LON 3242 8466 3244 8466 3265 8452 3260 8432
      3240 8436 3243 8436 3243 8438 3242 8438
      3241 8439 3234 8439
TIME...MOT...LOC 1825Z 019DEG 8KT 3257 8445
Special weather statement, Jul 31, 2:32 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT FRI JUL 31 2015

GAZ102-311845-
STEWART GA-
232 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STEWART COUNTY UNTIL
245 PM EDT...

AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LUMPKIN...MOVING SOUTHWEST
AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANFORD.

LAT...LON 3192 8491 3193 8492 3193 8493 3195 8496
      3198 8496 3198 8503 3207 8497 3202 8478
      3201 8477 3192 8479 3192 8480 3193 8480
      3192 8481
TIME...MOT...LOC 1832Z 024DEG 10KT 3198 8490
Special weather statement, Jul 31, 2:58 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT FRI JUL 31 2015

GAZ097-098-111-311930-
WHEELER GA-LAURENS GA-TREUTLEN GA-
258 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...SOUTHEASTERN
LAURENS AND SOUTHWESTERN TREUTLEN COUNTIES UNTIL 330 PM EDT...

AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF SOPERTON...MOVING SOUTHWEST AT 15
MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SOPERTON...BARNHILL...ROCKLEDGE...ORLAND...LOTHAIR AND LOWERY.

LAT...LON 3250 8267 3235 8259 3222 8280 3245 8292
TIME...MOT...LOC 1858Z 060DEG 15KT 3240 8272
Special weather statement, Jul 31, 3:16 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT FRI JUL 31 2015

GAZ080-091>093-311945-
MARION GA-MACON GA-TAYLOR GA-SCHLEY GA-
316 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION...WESTERN MACON...
SOUTHWESTERN TAYLOR AND NORTHWESTERN SCHLEY COUNTIES UNTIL 345 PM
EDT...

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF BUTLER...MOVING SOUTH AT 15
MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
IDEAL...RUPERT...MURRAYS CROSSROADS...CHARING AND MAUK.

LAT...LON 3251 8442 3252 8420 3230 8419 3230 8441
TIME...MOT...LOC 1916Z 358DEG 13KT 3245 8433
Special weather statement, Jul 31, 3:33 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT FRI JUL 31 2015

GAZ084-097-312000-
WILKINSON GA-LAURENS GA-
333 PM EDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON AND
LAURENS COUNTIES UNTIL 400 PM EDT...

AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUBLIN...MOVING SOUTHWEST AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...EAST DUBLIN...DEXTER...DUDLEY...CADWELL...RENTZ...
MONTROSE...ALLENTOWN...HARLOW...CHAPPELLS MILL...CEDAR GROVE...
NICKLESVILLE...LOWERY AND MINTER.

LAT...LON 3267 8327 3280 8311 3243 8270 3241 8270
      3219 8290 3215 8299
TIME...MOT...LOC 1933Z 040DEG 22KT 3247 8291

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:32 PM EDTSpecial Weather StatementFFCBaldwin, Jones43 min
Jul 31, 12:40 PM EDTSpecial Weather StatementFFCMontgomery35 min
Jul 31, 1:31 PM EDTSpecial Weather StatementFFCDodge29 min
Jul 31, 1:44 PM EDTSpecial Weather StatementFFCMarion31 min
Jul 31, 2:13 PM EDTSpecial Weather StatementFFCTreutlen32 min
Jul 31, 2:25 PM EDTSpecial Weather StatementFFCMarion35 min
Jul 31, 2:32 PM EDTSpecial Weather StatementFFCStewart13 min
Jul 31, 2:42 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens48 min
Jul 31, 2:58 PM EDTSpecial Weather StatementFFCLaurens32 min
Jul 31, 3:16 PM EDTSpecial Weather StatementFFCSchley29 min
Jul 31, 3:33 PM EDTSpecial Weather StatementFFCLaurens27 min
Jul 31, 3:56 PM EDTSevere Thunderstorm WarningFFCHarris49 min
Jul 31, 4:05 PM EDTSpecial Weather StatementFFCDodge25 min
Jul 31, 4:09 PM EDTSpecial Weather StatementFFCPeach36 min
Jul 31, 4:28 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs32 min
Jul 31, 4:53 PM EDTSpecial Weather StatementFFCUpson37 min
Jul 31, 4:56 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski34 min
Jul 31, 5:33 PM EDTSpecial Weather StatementFFCDooly, Wilcox27 min
Jul 31, 5:45 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox45 min
Jul 31, 6:14 PM EDTSpecial Weather StatementFFCCrisp31 min
Jul 31, 6:23 PM EDTSpecial Weather StatementFFCCrisp37 min
Jul 31, 6:33 PM EDTSpecial Weather StatementFFCSchley27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.